# SDR SIMA20131230003

- Difficulty date: December 30, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 37,740 hours, 31,720 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 15851
- Part serial: 201
- Condition: Unserviceable
- Location: Brake System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 3377 AT START OF TAKEOFF ROLL CREW REPORTED BRAKE ON LIGHT ILLUMINATED FOLLOWED BY MASTER WARNING & CONFIG ILLUMINATED ON EICAS.  PERFORMED LOW SPEED ABORT NO UNUSUAL BRAKE PROBLEMS & BRAKE LIGHT ON, STAYS ILLUMINATED REGARDLESS OF BRAKE HANDLE POSITION.  NO VOICE FOR TAKEOFF BRAKES HEARD. THE ACFT WAS REMOVED FROM SERVICE.  R & R THE EMERGENCY PARKING BRAKE PRESS SWITCH IAW 32-44 07.  R & R THE PRESS SWITCH CONNECTOR IAW SWPM 20-13-07, OPERATIONS TESTED GOOD.
